Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On a minimal normal dilation problem


Author: Ameer Athavale
Journal: Proc. Amer. Math. Soc. 121 (1994), 843-850
MSC: Primary 47A20; Secondary 47B20
MathSciNet review: 1186126
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By combining the theory of disintegration of measures with certain approximation theorems in several complex variables, we derive some positive results concerning a minimal normal dilation problem for operator tuples whose coordinates are special functions of subnormal operators as well as their adjoints.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A20, 47B20

Retrieve articles in all journals with MSC: 47A20, 47B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1186126-3
PII: S 0002-9939(1994)1186126-3
Keywords: Subnormal, (minimal) normal extension, (minimal) normal dilation
Article copyright: © Copyright 1994 American Mathematical Society